Alert archive / Wisconsin / Gale Warnings in 2014
Gale Warning 11, NWS Milwaukee, WI
NWS Milwaukee, WI issued this gale warning at Apr 3, 2014, 3:58 PM CDT. It took effect at Apr 4, 2014, 1:00 PM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 3, 2014, 3:58 PM CDT (20:58 UTC)
- In effect from
- Apr 4, 2014, 1:00 PM CDT
- Expired
- Apr 4, 2014, 10:07 PM CDT
- In force
- 9 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
056 WHUS73 KMKX 032058 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 358 PM CDT THU APR 3 2014 ...GUSTY WINDS AND HIGH WAVES TONIGHT AND FRIDAY... .BRISK EASTERLY WINDS AND HIGH WAVES WILL DIMINISH TONIGHT AS STRONG LOW PRESSURE MOVES INTO SOUTH CENTRAL WISCONSIN. THERE WILL BE A PERIOD OF BREEZY SOUTHWEST WINDS FRIDAY MORNING...FOLLOWED BY GALE FORCE WEST TO NORTHWEST WINDS FRIDAY AFTERNOON AND FRIDAY NIGHT AS THE LOW MOVES NORTHEAST INTO NORTHERN LOWER MICHIGAN. LMZ643>646-040500- /O.EXT.KMKX.SC.Y.0035.000000T0000Z-140404T1800Z/ /O.NEW.KMKX.GL.W.0011.140404T1800Z-140405T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 358 PM CDT THU APR 3 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT FRIDAY... ...GALE WARNING IN EFFECT FROM 1 PM FRIDAY TO 1 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 1 PM FRIDAY TO 1 AM CDT SATURDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM CDT FRIDAY. * WINDS: EAST 15 TO 25 KNOTS TURNING SOUTHEAST 10 TO 20 KNOTS LATE TONIGHT. WINDS WILL BECOME SOUTHWEST 20 TO 25 KNOTS FRIDAY MORNING. WEST TO NORTHWEST WINDS 20 TO 30 KNOTS WITH GALE FORCE GUSTS TO 25 KNOTS FRIDAY AFTERNOON AND NIGHT. * WAVES: WAVES 3 TO 6 FEET SUBSIDING TO 2 TO 4 FEET SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
5 follow-up statements
197 WHUS73 KMKX 040222 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 922 PM CDT THU APR 3 2014 ...GUSTY WINDS AND HIGH WAVES TONIGHT AND FRIDAY... .BRISK EASTERLY WINDS AND HIGH WAVES WILL DIMINISH TONIGHT AS STRONG LOW PRESSURE MOVES INTO SOUTH CENTRAL WISCONSIN. THERE WILL BE A PERIOD OF BREEZY SOUTHWEST WINDS FRIDAY MORNING... FOLLOWED BY GALE FORCE WEST TO NORTHWEST WINDS FRIDAY AFTERNOON AND FRIDAY NIGHT AS THE LOW MOVES NORTHEAST INTO NORTHERN LOWER MICHIGAN. LMZ643>646-041030- /O.CON.KMKX.SC.Y.0035.000000T0000Z-140404T1800Z/ /O.CON.KMKX.GL.W.0011.140404T1800Z-140405T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 922 PM CDT THU APR 3 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT FRIDAY... ...GALE WARNING REMAINS IN EFFECT FROM 1 PM FRIDAY TO 1 AM CDT SATURDAY... A GALE WARNING REMAINS IN EFFECT FROM 1 PM FRIDAY TO 1 AM CDT SATURDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT FRIDAY. * WINDS: EAST 15 TO 25 KNOTS TURNING SOUTHEAST 10 TO 20 KNOTS LATE TONIGHT. WINDS WILL BECOME SOUTHWEST 20 TO 25 KNOTS FRIDAY MORNING. WEST TO NORTHWEST WINDS 20 TO 30 KNOTS WITH GALE FORCE GUSTS TO 25 KNOTS FRIDAY AFTERNOON AND NIGHT. * WAVES: WAVES 3 TO 6 FEET SUBSIDING TO 2 TO 4 FEET SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
443 WHUS73 KMKX 040849 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 349 AM CDT FRI APR 4 2014 ...GALE FORCE WIND GUSTS THIS AFTERNOON AND EVENING... .BRISK EASTERLY WINDS AND HIGH WAVES WILL DIMINISH THIS MORNING AS STRONG LOW PRESSURE MOVES NORTHEAST ACROSS SOUTHEAST WISCONSIN AND SOUTHERN LAKE MICHIGAN. AREAS OF FOG WILL PREVAIL EARLY THIS MORNING BEFORE THE LOW ARRIVES. AS IT PASSES...THERE WILL BE A PERIOD OF BREEZY SOUTHWEST WINDS LATER THIS MORNING...FOLLOWED BY GALE FORCE WEST TO NORTHWEST WINDS THIS AFTERNOON AND EVENING AS THE LOW MOVES AWAY. LMZ643>646-041700- /O.CON.KMKX.SC.Y.0035.000000T0000Z-140404T1800Z/ /O.CON.KMKX.GL.W.0011.140404T1800Z-140405T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 349 AM CDT FRI APR 4 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM CDT SATURDAY... A GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM CDT SATURDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. * WINDS: EAST TO SOUTHEAST 10 TO 20 KNOTS BECOMING SOUTHWEST 15 TO 25 KNOTS AFTER SUNRISE. THEN WEST TO NORTHWEST WINDS 20 TO 25 KNOTS WITH GALE FORCE GUSTS TO 35 KNOTS THIS AFTERNOON AND EVENING. * WAVES: WAVES 3 TO 5 FEET THIS MORNING SUBSIDING TO 2 TO 4 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ MG WWW.WEATHER.GOV/MKX
480 WHUS73 KMKX 041437 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 937 AM CDT FRI APR 4 2014 ...GALE FORCE WIND GUSTS THIS AFTERNOON AND EVENING... .AREAS OF FOG WILL PREVAIL THROUGH THE MORNING. LOW PRESSURE WILL MOVE FROM SOUTHERN LAKE MICHIGAN TO THE EASTERN GREAT LAKES TODAY. AS IT DEPARTS BREEZY SOUTHWEST WINDS LATE IN THE MORNING WILL BE FOLLOWED BY GALE FORCE WEST TO NORTHWEST WINDS THIS AFTERNOON AND EVENING. LMZ643>646-042245- /O.CON.KMKX.SC.Y.0035.000000T0000Z-140404T1800Z/ /O.CON.KMKX.GL.W.0011.140404T1800Z-140405T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 937 AM CDT FRI APR 4 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM CDT SATURDAY... A GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM CDT SATURDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. * WINDS: SOUTHWEST WINDS 10 KNOTS LATE IN THE MORNING THEN WEST TO NORTHWEST WINDS 20 TO 25 KNOTS WITH GALE FORCE GUSTS TO 35 KNOTS THIS AFTERNOON AND EVENING. * WAVES: 3 TO 5 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ SM WWW.WEATHER.GOV/MKX
771 WHUS73 KMKX 042031 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 331 PM CDT FRI APR 4 2014 ...GALE FORCE WIND GUSTS THIS AFTERNOON AND EVENING... .LOW PRESSURE WILL MOVE FROM MICHIGAN TO SOUTHEAST CANADA TONIGHT. BEHIND IT GALE FORCE NORTHWEST WINDS WILL CONTINUE THROUGH THE LATE EVENING. WINDS WILL RELAX OVERNIGHT AS HIGH PRESSURE PUSHES INTO THE REGION. LMZ643>646-050445- /O.CON.KMKX.GL.W.0011.000000T0000Z-140405T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 331 PM CDT FRI APR 4 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT SATURDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT SATURDAY. * WINDS: NORTHWEST WINDS 20 TO 25 KNOTS WITH GALE FORCE GUSTS TO 35 TO 40 KNOTS LATE THIS AFTERNOON AND EVENING. * WAVES: 3 TO 5 FEET LATE THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ SM WWW.WEATHER.GOV/MKX
141 WHUS73 KMKX 050307 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1007 PM CDT FRI APR 4 2014 ...GUSTY NORTHWEST WINDS SLOWLY DIMINISHING... .THE GALE WARNING HAS BEEN CANCELLED AND A SMALL CRAFT ADVISORY IS NOW IN EFFECT FOR MOST OF THE OVERNIGHT. NORTHWEST WIND GUSTS WILL CONTINUE TO SLOWLY DIMINISH THROUGH THE OVERNIGHT HOURS. THE GUSTS WILL BE NEAR...BUT BELOW GALE FORCE LATE THIS EVENING...AND LOWER TO BELOW SMALL CRAFT ADVISORY BY DAYBREAK SATURDAY. LMZ643>646-050900- /O.CAN.KMKX.GL.W.0011.000000T0000Z-140405T0600Z/ /O.NEW.KMKX.SC.Y.0036.140405T0307Z-140405T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1007 PM CDT FRI APR 4 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CDT SATURDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CDT SATURDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS: NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS BETWEEN 25 AND 30 KNOTS LATE THIS EVENING...LOWERING TO 10 TO 20 KNOTS EARLY IN THE MORNING. * WAVES: 3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET TOWARD DAYBREAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Apr 3, 3:45 PM CDT, 13 minutes earlier.
Area forecast discussion, Apr 3, 3:45 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
345 PM CDT THU APR 3 2014
.TONIGHT...CONFIDENCE - MEDIUM.
WIDESPREAD SHOWERS WITH SCATTERED THUNDERSTORMS SHOULD DEVELOP OVER
NORTHEAST IOWA EARLY THIS EVENING AND SPREAD INTO SOUTH CENTRAL WI
AND SOUTHEAST WI LATER THIS EVENING. THIS WILL OCCUR AS A STRONG
SOUTHWESTERLY LOW LEVEL JET PUSHES INTO SOUTHERN WI AND STRONG
VORTICITY ADVECTION FROM THE UPPER LOW TAKING ON A SLIGHT NEGATIVE
TILT OVER IOWA ARRIVES.
THERE IS STILL A POSSIBILITY FOR FREEZING RAIN OVER THE FAR NORTHERN
FORECAST AREA...NORTH OF A LINE FROM SHEBOYGAN TO FOND DU LAC TO
GREEN LAKE TO MONTELLO. THIS WOULD BE DURING THE EARLY PART OF THE
PRECIP DEVELOPING IN THE EVENING AND LIKELY CHANGE OVER TO RAIN
FAIRLY QUICKLY. OVERALL...SURFACE TEMPERATURES ARE EXPECTED TO
REMAIN ABOVE FREEZING...BUT CANNOT RULE OUT A FEW POCKETS OF JUST
BELOW FREEZING IN THE EVENING. THEREFORE...NO HEADLINES EXPECTED FOR
TONIGHT AND WE ISSUED A SPECIAL WEATHER STATEMENT TO HANDLE ANY
BRIEF PERIODS OF MIXED PRECIPITATION.
FRIDAY...FORECAST CONFIDENCE MEDIUM.
WE ARE EXPECTING A LULL IN THE WINDS AND PRECIP OVER SOUTHERN WI AS
THE SURFACE LOW TRACKS OVERHEAD EARLY FRIDAY MORNING. MODELS ARE IN
FAIR AGREEMENT OF ITS LOCATION OVER SOUTH CENTRAL WI AT 7 AM /12Z/
FRI MORNING. MID LEVELS DRY OUT DURING THIS TIME WITH THE DRY SLOT
AND DRIZZLE AND FOG WILL BECOME LIKELY. SOUTHWESTERLY WINDS WILL
KICK IN BY MID FRIDAY MORNING OVER SOUTHERN WI AS THE SURFACE AND
UPPER LOWS OF THIS OCCLUDING SYSTEM LIFT NORTHEAST.
COLD AIR ADVECTION ON GUSTY NORTHWEST WINDS WILL ARRIVE SHORTLY
AFTER...DURING 3-HR PRESSURE FALLS OF 3 TO 5 MB. HIGHEST WIND SPEEDS
WILL BE 20 TO 30 MPH WITH GUSTS IN THE 40 TO 45 MPH RANGE. AT THIS
TIME...FORECAST WINDS FALL JUST UNDER THE WIND ADVISORY CRITERIA BUT
WE WILL CONTINUE TO EVALUATE.
RAIN SHOWERS WILL BE LIKELY WITH THE GUSTY NORTHWEST WINDS IN THE
WRAP-AROUND REGION OF THE DEPARTING LOW DUE TO STEEP LOW LEVEL LAPSE
RATES. EXPECT SHOWERS TO TAPER OFF FROM SOUTH TO NORTH THROUGH THE
AFTERNOON. THESE RAIN SHOWERS WILL GRADUALLY CHANGE OVER TO SNOW
SHOWERS TOWARD LATE AFTERNOON AS COLDER AIR WRAPS IN BEHIND THE LOW.
.FRIDAY NIGHT...FORECAST CONFIDENCE - MEDIUM.
SOME LINGERING WEAK MID-LEVEL DEFORMATION AND ISENTROPIC OMEGA INTO
EARLY FRIDAY EVENING SO WILL CONTINUE SMALL CHANCE FOR -SN. MIXED
PRECIP. SHOULD HAVE CHANGED TO ALL -SN BY THIS TIME. LAYER Q-VECTOR
CONVERGENCE WELL TO THE NORTH AND EAST BY 00Z/05 SO NOT EXPECING
ACCUMULATION OVER A COUPLE TENTHS OF AN INCH. WEAK LIFT PUSHES OFF
TO THE EAST DURING THE LATE EVENING...WITH DRYING COLUMN AND
CLEARING SKIES EXPECTED OVERNIGHT.
.SATURDAY AND SATURDAY NIGHT...FORECAST CONFIDENCE - HIGH.
SFC HIGH PRESSURE AND MID-LEVEL RIDGING PASSES SLOWLY ACROSS
SOUTHERN WISCONSIN DURING THIS PERIOD. WILL LIKELY EXPECIENCE AN
INCREASE IN CLOUDINESS SATURDAY NIGHT FROM SYNOPTIC SCALE LIFT
UPSTREAM OVER IA/MN DUE TO APPROACHING WEAK LOW PRESSURE TROUGH.
MAYBE SOME -SHRA UPSTREAM OVER THIS AREA AS WELL WHILE AIRMASS OVER
SOUTHERN WI REMAINS DRY.
.SUNDAY...FORECAST CONFIDENCE - MEDIUM.
WEAK LOW PRESSURE TROUGH CONTINUES TO PUSH EAST INTO WI BUT FURTHER
WEAKENS AS IT ENCOUNTERS INCREASING SHORT WAVE RIDGING NORTH OF
AMPLYING LOW PRESSURE OVER SOUTHERN PLAINS. FEW -SHRA MAY SPREAD
INTO WRN PORTIONS OF CWA...BUT EXPECTING DRY CONDITIONS MOST OF THE
DAY. TEMPS SHOULD REMAIN MORE SEASONAL AS WELL.
.EXTENDED PERIOD...SUNDAY NIGHT THROUGH THURSDAY...FORECAST CONFIDENCE
- MEDIUM.
OUTLOOK FOR EARLY NEXT WEEK DOMINATED BY YET ANOTHER STRENGTHENING
LOW PRESSURE SYSTEM THAT WILL BE MOVING FROM THE SOUTHERN PLAINS
INTO THE OH VALLEY AND EASTERN GTLAKES. MEDIUM RANGE GUIDANCE IN
REASONABLE AGREEMENT ON LOW PRESSURE AND ITS PRECIP SHIELD REMAINING
SOUTH OF SOUTHERN WI MON AND MON NGT. ECMWF HAS BEEN THE FARTHEST
NORTH WITH ITS SOLUTION MOVING SFC LOW OVER SOUTHEAST LOWER MI. WPC
SHOWING MORE CONFIDENCE IN A BLEND OF THE ECMWF/GFS AND ECWMF
ENSEMBLE IN THE SOUTHERN SOLUTION...SO FOR NOW WL KEEP POPS ON THE
LOW SIDE FROM SUN NGT INTO MON NGT.
SEVERAL WEAK SHORT WAVES IN INCREASING NORTHWEST FLOW MONDAY NIGHT
THROUGH TUESDAY MAY BRING SOME LIGHT MIXED PRECIP TO THE AREA.
SLIGHTLY COLDER AIR SETTLES INTO THE REGION ON TUESDAY...HOWEVER
APPEARS IT WILL BE SHORT-LIVED AS WARMER AIR IS EXPECTED TO RETURN
ON THURSDAY. 925H TEMPS AROUND ZERO ON WED WARM TO 8 TO 10C.
GFS 5 DAY 500H MEANS SHOW MORE ZONAL FLOW SETTING UP BY THE END OF
NEXT WEEK OVER NORTH CENTRAL AND WESTERN CONUS WITH SLIGHTLY ABOVE
NORMAL HEIGHT ANOMOLY...CONTINUING INTO THE WEEKEND. HENCE COULD BE
OUR FIRST PERIOD OF EXTENDED SEASONAL TO MILD CONDITIONS.
&&
.AVIATION/00Z TAFS/...BRISK AND GUSTY EASTERLY WINDS WILL GRADUALLY
DIMINISH TONIGHT AS THE CENTER OF LOW PRESSURE MOVES INTO SOUTH
CENTRAL WI AROUND 7 AM FRIDAY MORNING. WIDESPREAD SHOWERS WITH SCT
TSTORMS ARE LIKELY LATE THIS EVENING. THEN CIGS OF 400-900 FEET AND
VSBYS OF 3-5SM ARE EXPECTED...ALTHOUGH LOWER VSBYS OF 1-2SM ARE
POSSIBLE AT TIMES...ESPECIALLY IN THE EARLY MORNING WHEN PRIMARILY
DRIZZLE IS EXPECTED AS THE LOW MOVES OVERHEAD.
WINDS WILL INCREASE OUT OF THE SOUTHWEST BY MID FRIDAY
MORNING...THEN SWITCH OVER TO THE WEST-NORTHWEST AS THE COLDER AIR
MOVES IN AND THE LOW LIFTS NORTHEAST. GUSTY WNW WINDS WILL PERSIST
UNTIL EARLY EVENING. SCATTERED RAIN SHOWERS WITH THE GUSTY NORTHWEST
WINDS ARE EXPECTED TO CHANGE INTO SNOW SHOWERS LATER IN THE DAY
THROUGH THE EVENING. ONLY MINOR ACCUMULATION EXPECTED.
&&
.MARINE...SURFACE LOW PRESSURE WILL TRACK FROM CENTRAL IOWA INTO
SOUTH CENTRAL WISCONSIN BY FRIDAY MORNING. EASTERLY WINDS AND HIGH
WAVES ARE EXPECTED THROUGH MUCH OF THE NIGHT. THEN INCREASING
SOUTHWEST WINDS FRIDAY MORNING WILL BECOME GUSTY OUT THE NORTHWEST
AS THE SURFACE LOW TRACKS NORTHEAST INTO NORTHERN LOWER MICHIGAN
FRIDAY AFTERNOON AND EVENING.
A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH FRIDAY MORNING. THEN A
GALE WARNING IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY
NIGHT.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 1 PM CDT FRIDAY FOR LMZ643>646.
GALE WARNING 1 PM CDT FRIDAY TO 1 AM CDT SATURDAY FOR
LMZ643>646.
&&
TONIGHT/FRIDAY AND AVIATION/MARINE...MRC
FRIDAY NIGHT THROUGH THURSDAY...MBKHazardous weather outlook, Apr 3, 3:11 PM CDT, 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 311 PM CDT THU APR 3 2014 WIZ046-047-051-052-056>060-062>072-042015- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 311 PM CDT THU APR 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO ACCOMPANY A PERIOD OF RAIN SHOWERS TONIGHT AS LOW PRESSURE OVER MISSOURI STRENGTHENS AND TRACKS TOWARD SOUTHERN WISCONSIN. SMALL HAIL MAY ACCOMPANY THE STRONGER THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY STRONG WEST WINDS ARE EXPECTED IN THE WAKE OF LOW PRESSURE EXITING SOUTHERN WISCONSIN FRIDAY MORNING. WEST WIND GUSTS OF 35 TO 40 ARE EXPECTED...WITH POTENTIAL WIND GUSTS TO 45 MPH. THE STRONGEST WINDS ARE EXPECTED LATE FRIDAY MORNING AND AFTERNOON ALONG AND SOUTH OF A LINE FROM LONE ROCK TO MILWAUKEE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-042015- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 311 PM CDT THU APR 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT FOR BRISK ON SHORE WINDS AND HIGHER WAVES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FRIDAY MORNING. STRONG SOUTHWEST TO WEST WINDS DEVELOPING IN THE WAKE OF LOW PRESSURE ARE EXPECTED TO GUST TO GALE FORCE LEVELS FRIDAY AFTERNOON AND EVENING. A GALE WARNING HAS BEEN POSTED FOR THIS PERIOD. SMALL CRAFT ADVISORY CONDITIONS WILL LIKELY LINGER LATE FRIDAY NIGHT INTO SATURDAY. ANOTHER SMALL CRAFT ADVISORY IS POSSIBLE ON MONDAY AS A STRONG LOW PRESSURE SYSTEM MOVES ACROSS THE OHIO VALLEY. WWW.WEATHER.GOV/MKX MBK
In the hours before
Special weather statement, Apr 3, 2:48 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 248 PM CDT THU APR 3 2014 WIZ046-047-051-052-056>060-062>072-040900- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 248 PM CDT THU APR 3 2014 ...STRONG WINDS EXPECTED ON FRIDAY... STRONG WEST TO NORTHWEST WINDS ARE EXPECTED TO DEVELOP LATE FRIDAY MORNING OVER SOUTH CENTRAL WISCONSIN AND ACROSS SOUTHEAST WISCONSIN EARLY FRIDAY AFTERNOON IN THE WAKE OF LOW PRESSURE MOVING ACROSS THE CENTRAL GREAT LAKES. SUSTAINED WINDS OF 20 TO 30 MPH ARE EXPECTED TO DEVELOP...WITH GUSTS BETWEEN 35 AND 45 MPH. THE STRONGEST WIND GUSTS ARE EXPECTED OVER FAR SOUTHERN WISCONSIN...ALONG AND SOUTH OF A LINE FROM LONE ROCK TO MADISON TO MILWAUKEE. SMALL AND HIGH PROFILE VEHICLES TRAVELING ON NORTH TO SOUTH ORIENTATED ROADS SHOULD EXPECT BUFFETING WINDS AND MAY EXPERIENCE SOME DRIVING DIFFICULTY LATER FRIDAY. MBK
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.